# SDR SWAA030652

- Difficulty date: March 22, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: 093SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22965
- Aircraft time: 63,273 hours, 68,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104791
- Part serial: 11458
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT, FOUND RT OVERWING EMERGENCY EXIT LIGHT INOP.  REMOVED AND REPLACED BATTERY, RELAMPED EXIT LIGHT PER MM.
